# SDR CA040916007

- Difficulty date: September 3, 2004
- Submitted: December 3, 2004
- Operation: General aviation
- Make and model: Snias AS350B
- Aircraft time: 11,468 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 2915 · Hydraulic Pressure Relief Valve, Main
- Part: Switch
- Part number: NE15FBATI1TFGNO
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, F, I
- Precautionary procedure: B

## Discrepancy

SHORTLY AFTER T/O, WARNING HORN & NOTICED 'HYD CAUTION LIGHT' ON.  A FEW SECONDS LATER, ERRATIC CYC MOVEMENT FELT.  RETURNED & LANDED W/O INCIDENT. MX INSPECT DID NOT ISOLATE CAUSE FOR MALFUNCTION.  HYD SYS CK APPEARED TO BE NORM. HYD PUMP SPLINES INSPECTED & FOUND LUBED & SERVICEABLE.  ELECT CHECKS CARRIED OUT SAT.  VISUAL INSPECT OF WIRE HARNESS REVEALED NO DISCREPANCY. GROUND RUN CARRIED OUT.  ALL TESTS TURNED OUT NORM, HYD PUMP REPLACED.  ACCUMULATOR'S PRESS CHECKED AT 170 PSI FOR 18 DEG C.  ACCUMULATORS RE-CHARGED TO CORRECT PRESS.  HYD TEST 'PUSH BUTTON' SWITCH REPLACED.  ANOTHER GROUND RUN REVEALED NO DISCREPANCY.  COLLECTIVE DUMP SWITCH REPLACED, GROUND RUN, NO DISCREPANCY.  A/C RETURNED TO SERVICE.
